# SDR 2004F00125

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT BETWEEN FRAME 49 AND FRAME 50 ABOVE STRINGER 43L IN AFT CARGO BAY.  INSTALLED NEW FLOORBAORD SUPPORT BETWEEN FRAME 49 AND 50 ABOVE STRINGER 43L IN AFT CARGO BAY.  (M)
